# SDR CALA2024080600378

- Difficulty date: August 6, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 69,893 hours, 31,060 cycles
- Engine: Iae V2522A5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: G4000VSVA01
- Part serial: AAG15576
- Condition: Failed
- Location: Nr 2 Vsv
- Part time: 13,175 hours, 5,990 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

COMPRESSOR VANE DISPLAYED ON UPPER ECAM SCREEN. ENGI NE PARAMETE RS NORMAL. - ENG 2 65KTS ENG2 COMP VANEON ECAM. INITIATEDABORT 70KTS. MAX SPD85KTS. SHUT ENG2 DOWN FOUND #2 ENGINE VARIABLE STATOR VANE ACTUATOR FAILED REF TSM 75-30-00-810-846-A. REMOVED #2 ENGINE VSV ACTUATOR REF AMM 75-32-41 INSTALLED #2 ENGINE VSV ACTUACTOR UP THROUGH AND INCLUDING STEP 4. H 2EACH RIG PINS WERE INSTALLED.REMOVED 2EA. RIG PINS REF AMM 75-32-41 VERIFIED 2EA RIG PINS REMOVED REF AMM 75-32-42 AND GMM 09-10-05 COMPLEATED FROM 4. J. UP THROUGH AND INCLUDING 4. J. (3) REF AMM 75-32-41-400-010-A.   FINISHED INSTALLATION OF #2 ENGINE VSV ACTUATOR REF AMM 75-32-41 LEAK CHECK GOOD STILL NEEDS POWER ASSURANCE RUN PERFORMED POWER ASSURANCE RUN REF AMM 71-00-00-710-013-C. ALL ENGINE PARAMETERS ARE WITHIN LIMITS. POST FLIGHT REPORT STILL SHOWS VSV  FAULT. NO FAULTS SHOWING ON FADEC 2 LAST LEG REPORTS, AMD NONECAM MESSAGES PRESENT. RESET FADEC 2 TWICE. RECCOMMEND ANOTHER POWER ASSURANCE RUN TO CONFIRM FAULT PRESENCE. PERFORMED POWER ASSURANCE TEST REF AMM 71-00-00-710-013-C, ENTERED NEW FLIGHT LEG. ALL PERAMETERS IN LIMITS. AFTER SHUTDOWN NO FAULTS ON POST FLIGHT RELATED TO #2 ENG VSV.
